# SDR 98ZZZX828

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N116JP
- Make and model: Piper PA-42
- Aircraft serial: 428001050
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link Assy
- Part number: 4693300
- Condition: Failed
- Location: Nlg Lower Lug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JANUARY 8, AIRCRAFT LANDED AND THE NOSE GEAR COLLAPSED.  INITIAL INVESTIGATION REVEALED A LINK ASSY FAILURE.  THE MECHANICAL LINKAGE OF NOSE GEAR ASSY IS SUCH THAT IT WILL NOT INDICATE A GEAR UNSAFE CONDITION.  SUBMITTER RECOMMENDED A SPECIAL INSPECTION FOR LINK ASSY.
